# SDR ASAA0540395

- Difficulty date: August 16, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654652612
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME AT BIN RAIL STA 400.  REPAIRED CRACKED FRAME AT BIN RAIL BSTA 400, STR 8L- 9L IAW SRM.  (K)
